# SDR HEEA0013879

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lever Assembly
- Part number: 406010425107
- Condition: Worn
- Location: M/R
- Part time: 1,168 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON AIRCRAFT AND WORN BUSHINGS.
